# SDR USAA2014090800035

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,391 hours, 19,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON LT MLG DOOR ACTUATOR UPPER FWD LUG FITTING ON KEEL HAS ONE EACH LOOSE BUSHING.  INSTALLED NEW BUSHING IAW PMS 01-05-05.
